MAUDE Adverse Event Report: VYARIE MEDICAL VYARIE MEDICAL; NEBULIZER WITH AIR ENTRAINMENT

VYARIE MEDICAL VYARIE MEDICAL; NEBULIZER WITH AIR ENTRAINMENT
Model Number 002002
Medical Device Problem Codes Partial Blockage (1065); Complete Blockage (1094); Restricted Flow rate (1248); Insufficient Flow or Under Infusion (2182)
Health Effect - Clinical Codes Distress (2329); Irritability (2421)
Date of Event 02/21/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported, the first concentrator shut down and the concentrator and bottle were replaced.The "second concentrator shutdown."through the night another concentrator and bottle [were] replaced, in the morning, yet another one." it was additionally reported, the incident occurred during setup at the patient bedside and the patient exhibited distress and agitation; however, there was no reported injury.
 
Additional Manufacturer Narrative
The product involved in the report has been returned and is being processed for evaluation.A review of the device history record is in-progress.All information reasonably known as of 02 may 2024 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by sunmed holdings llc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to sunmed holdings llc.Sunmed holdings llc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the sunmed holdings llc complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that sunmed holdings llc.Product is defective or caused serious injury.
 
Additional Manufacturer Narrative
The device history record for lot 000611653 was reviewed and the product was produced according to product specifications.The actual sample, from the reported event was returned and evaluated, no issues were observed on device.The reported failure was not reproduced in the lab during sample evaluation; therefore, the root cause could not be determined and no corrective/preventative actions were initiated.All information reasonably known as of 17 may 2024 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by sunmed holdings llc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to sunmed holdings llc.Sunmed holdings llc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the sunmed holdings llc complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that sunmed holdings llc.Product is defective or caused serious injury.
 
Event or Problem Description
Iit was reported, the first concentrator shut down and the concentrator and bottle were replaced.The "second concentrator shutdown."through the night another concentrator and bottle [were] replaced, in the morning, yet another one." it was additionally reported, the incident occurred during setup at the patient bedside and the patient exhibited distress and agitation; however, there was no reported injury.

Brand Name
VYARIE MEDICAL
Common Device Name
NEBULIZER WITH AIR ENTRAINMENT
Manufacturer (Section D)
VYARIE MEDICAL
productos urologos de mexico s
no. 85 parque indus. mexicali
mexicali, 21397
MX  21397
Manufacturer (Section G)
VYARIE MEDICAL
productos urologos de mexico s
no. 85 parque indus. mexicali
mexicali baja california, mexico 21397
MX   21397
Manufacturer Contact
racheal cooper
2710 north ridge dr nw
ste a
grand rapids, MI 49544
2054826767
MDR Report Key19326333
Report Number8030673-2024-01005
Device Sequence Number11415065
Product Code BTT
UDI-Device Identifier10190752144798
UDI-Public10190752144798
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 05/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number002002
Device Catalogue Number002002
Device Lot Number000611653
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/12/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2024
Supplement Date Received by Manufacturer04/02/2024
Initial Report FDA Received Date05/15/2024
Supplement Report FDA Received Date05/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown